MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens healthcare diagnostics inc.(siemens) customer service engineer (cse) was dispatched to the customer site to determine the cause of the discordant, falsely elevated prothrombin time (pt) results on the sysmex ca-660 system and found no issues.Siemens cse performed a 10 replicate precision study with normal patient samples on the pt and activated partial thromboplastin time (aptt) assay and the precision study recovered within specifications and with good reproducibility.The cse determined that the quality controls recovered within expected ranges and with good reproducibility.Siemens field service engineer (fse) replaced a probe on the system a day before the event ((b)(6) 2017) and the customer indicated that there were neither systemic error flags nor error flags on the affected patient results.A sample specific issue potentially contributed to the discordant results but the cause of the event is unknown.The system and reagent are performing according to specifications.No further evaluation of this system or reagent is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result and a discordant, falsely elevated pt international normalized ratio (inr) result were obtained on a patient sample on the sysmex ca-660 system.The discordant results were reported to the physician, who questioned the results.The patient was sent to the emergency room (er), where the patient's blood was redrawn and run on the same system, resulting lower.The repeated results were provided to the physician.The original sample was also rerun on the same system, resulting lower than the initial results.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key7040639
Report Number9610806-2017-00132
Device Sequence Number1358423
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2019
Device Model NumberDADE INNOVIN
Device Catalogue Number10445706
Device Lot Number539388
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR